MAUDE Adverse Event Report: K2M, INC. PROVISIONAL SPLIT DRIVER; SIZE 30; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. PROVISIONAL SPLIT DRIVER; SIZE 30; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 5101-90129
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot nhfh (1): device returned 16 june 2022.Lot kjdy (1): device returned 05 july 2022.Lot nhfh (1): device not yet returned.Lot kupb (1): device not yet returned.Lot kjdy (2): devices not yet returned lot ewgga (1): device returned 24 june 2022.
 
Event or Problem Description
This record is a consolidation of q2 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures seven instances of intraoperative everest provisional split driver jamming.In one (of seven) instances, the reported event was noted during sterilization; there was no procedure associated with the event and no patient involvement.In four (of seven) instances, the associated procedure was completed successfully with a ten-minute surgical delay and no adverse consequence to a patient or user.In two (of seven) instances, the procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Lot kjdy (2): manufacture date 23 december 2019.Device not returned.Lot nhfh (1): manufacture date 28 january 2021.Device not returned.Lot kupb (1): device not returned.Lot nhfh (1): manufacture date 28 january 2021.Device returned 16 june 2022.Lot kjdy (1): manufacture date 23 december 2019.Device returned 05 july 2022.Lot ewgga (1): manufacture date 29 september 2016.Device returned 24 june 2022.
 
Event or Problem Description
This record is a consolidation of q2 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures (b)(4) instances of intraoperative everest provisional split driver jamming.In (b)(4) instances, the reported event was noted during sterilization; there was no procedure associated with the event and no patient involvement.In (b)(4) instances, the associated procedure was completed successfully with a ten-minute surgical delay and no adverse consequence to a patient or user.In (b)(4) instances, the procedure was completed successfully with no surgical delay and no adverse consequence to the patient.

Brand Name
PROVISIONAL SPLIT DRIVER; SIZE 30
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15138157
Report Number3004774118-2022-00310
Device Sequence Number5614627
Product Code LXH
UDI-Device Identifier10888857210141
UDI-Public10888857210141
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized7
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5101-90129
Device Catalogue Number5101-90129
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer10/01/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown